# SDR 2003FA0000748

- Difficulty date: June 30, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N4175V
- Make and model: Piper PA-28-181
- Aircraft serial: 2843126
- Engine: Lyc O360A4M
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part serial: C060495
- Condition: Broken
- Location: Engine
- Part time: 665 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING PHASE INSPECTION ON ENGINE, FOUND EAR BROKEN ON ALTERNATOR.  NEED TO MAKE SURE ALTERNATOR IS SHIM MED IN THIS AREA SO THERE IS NO STRESS ON THE EARS.
